# SDR SCNA20220427035

- Difficulty date: April 6, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 47,817 hours, 27,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR (1L) LHS GIRT BAR BRACKET LOOSE. RESOLUTION: REPLACED GIRT BAR ASSY REF M/M 25-66-00
